# SDR 95ZZZX3381

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 11230311
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FRANKFURT/BRUSSELS - FLT 193 - DURING FLIGHT, NR 4 ALTERNATE FUEL TANK WAS SELECTED APPROXIMATELY 2 MINUTES LATER.  NR 4 ENGINE FLAMED OUT, RETURNED TO MAIN TANK AND ENGINE RE-LIGHTED.  FOUND NR 3 ALTERNATE TANK FUEL BOOST PUMP FAILED.  REPLACED PUMP, OPS CHECKED AND LEAK CHECKED GOOD.
